EconPapers    
Economics at your fingertips  
 

New existence and multiplicity results of homoclinic orbits for a class of second order Hamiltonian systems

Yiwei Ye and Chun-Lei Tang

Chaos, Solitons & Fractals, 2014, vol. 69, issue C, 151-159

Abstract: In this paper, we study the nonperiodic second order Hamiltonian systemsu¨(t)-λL(t)u(t)+∇W(t,u(t))=0,∀t∈R,where λ⩾1 is a parameter, the matrix L(t) is not necessarily positive definite for all t∈R nor coercive. Replacing the Ambrosetti–Rabinowitz condition by general superquadratic assumptions, we establish the existence and multiplicity results for the above system when λ>1 large. We also consider the situation where W is a combination of subquadratic and superquadratic terms, and obtain infinitely many homoclinic solutions.

Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077914001702
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:69:y:2014:i:c:p:151-159

DOI: 10.1016/j.chaos.2014.09.016

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:69:y:2014:i:c:p:151-159